Experience pet care made easy with an Optimum Wellness Plan®, now including access to Banfield’s Vet Chat™.
Optimum Wellness Plans® are yearly packages of discounted services that make proactive pet health care easy and affordable.
I recommend that you call and talk to your local veterinarian about these questions. Comfortis can cause vomiting but it is usually seen within an hour after giving the pill. The vomiting may be a combination of the medication and stress. If she has continued to vomit I recommend that you take her into see a vet. If it was just the one time it is likely not anything to worry about. Usually there is no need to re-dose the medication after about an hour but this can depend on the individual pet and if any of the medication was present in the vomit. Your vet can give you the best recommendation on if she needs another dose. Your vet will also be able to provide you with a prescription for the Comfortis.
John Smith, DVMVeterinarian
Dr. John Smith is a graduate of LSU, Class of 1998. He has over 10 years of experience...
Contact your nearest Banfield Pet Hospital to schedule an appointment today.
When it comes to your pet's health, there's no such thing as a dumb question. Search questions real clients have submitted to our popular Ask a Vet Q&A series, and then submit a question of your own.
Fields marked "*" are required.